# SDR DALA1151686309

- Difficulty date: August 25, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 90,864 hours, 11,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 1 MAIN ENTRY DOOR UPPER SILL WEB CRACK BS 460. S-17R. L=2" PER B747-400 SRM 53-10-15 R1 CATEGORY B. INSP REPEAT DETAILED INSP OF THE MAIN ENTRY DOOR 1 UPPER MAIN SILL OUTER CHORD, WEB, AND FRAME ATTACH ANGLES FOR CRACK(S).  WITH 6000 FLIGHT-CYCLES FROM THE LAST INSPECTION.  WITHIN 1500 FLIGHT-CYCLES AFTER THE ORIGINAL ISSUE DATE OF SB.  REPEAT INTERNAL 6000 FLIGHT-CYCLES.
